| Type | Article |
| Authors(s) | Zheng, L.Y. & C. Yu |
| Year | 1992 |
| Title | Notes on Chinese species of Lygus (s. str.) Hahn with descriptions of three new species (Hemiptera: Miridae) |
| Volume | 17 |
| Page(s) | 352-359 |
| Published in/Publisher | Acta Zootaxonomica Sinica |
| Type | Article |
| Authors(s) | Zheng, L.Y. & C. Yu |
| Year | 1992 |
| Title | Notes on Chinese species of Lygus (s. str.) Hahn with descriptions of three new species (Hemiptera: Miridae) |
| Volume | 17 |
| Page(s) | 352-359 |
| Published in/Publisher | Acta Zootaxonomica Sinica |